# SDR SWIA201023861

- Difficulty date: March 8, 2010
- Submitted: March 18, 2010
- Operation: Air carrier
- Aircraft: N765SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10231
- Aircraft time: 13,173 hours, 8,291 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Condition: Malfunctioned
- Location: Right
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

SMELL OF SMOKE ON TAXI.  (FLT 6635)  REPLACED RIGHT ACM.
